Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

I’m taking my Vitamins about 30 minutes after eating about 2-3 oz of food and getting extremely nauseated. I’m 3 weeks out from being sleeved. Any advice? Thanks!

Share this post


Link to post
Share on other sites

Try taking them before you eat, maybe? I have timers set for my meds and when I am supposed to eat, and I always either take them with food (for chewables) or 30 minutes prior (with anything that I need Water for). It helped with the nausea a lot for me. Also, if you are having a hard time with a particular Vitamin, making look for something else? It took me about five different Multivitamins to find one that agreed with my new stomach.

Good luck, and I hope you feel better. ❤️

Share this post


Link to post
Share on other sites

I only take mine with food like half the time... since I have to take 3 multi's and 3 Calcium a day it doesn't always fall on when I'm eating. Maybe try it without food?

Share this post


Link to post
Share on other sites

On 06/16/2020 at 14:51, Sammi_Katt said:



Try taking them before you eat, maybe? I have timers set for my meds and when I am supposed to eat, and I always either take them with food (for chewables) or 30 minutes prior (with anything that I need Water for). It helped with the nausea a lot for me. Also, if you are having a hard time with a particular Vitamin, making look for something else? It took me about five different Multivitamins to find one that agreed with my new stomach.




Good luck, and I hope you feel better. ❤️


Thank you! I will try taking right before and see if it gets better.

Share this post


Link to post
Share on other sites

Feeling nauseated & vomiting after taking Multivitamins was not a new thing for me after wls. I always had issues & it didn’t matter what brand I took.

I found taking my Vitamins on an empty tummy worse. I split mine so I took one later in the morning & one at night. Morning was still bad but least the night time was generally ok. Try taking them after lunch or dinner when you’ve more on your tummy.

I gave up taking my vitamins with my dietician & surgeon’s ok when I hit maintenance & I was eating more & a more nutritionally balanced diet. But I had a sleeve & multivitamins aren’t as essential post weight loss as with other surgeries.

Share this post


Link to post
Share on other sites

In the first few months after surgery, I would get terrible nausea every time I took my Vitamins. It didn't seem to matter how or when I took them. I experimented with different brands and different types (fortunately, my doctor sent me home with a bag full of different vitamins. I couldn't do the Patches because I developed a sensitivity to the adhesive. I tried whole vitamins, chewables, and soft-chews. The only thing that worked for me was VitaSource gummies taken with the evening meal. Today, I'm back on a standard One-A-Day horse-pill type, but I still take it with my evening meal. No problems.

My advice, experiment with different brands, types, and timing of your vitamins. You need to find out what works for you.

Share this post


Link to post
Share on other sites

On 06/17/2020 at 08:24, S@ssen@ch said:



In the first few months after surgery, I would get terrible nausea every time I took my Vitamins. It didn't seem to matter how or when I took them. I experimented with different brands and different types (fortunately, my doctor sent me home with a bag full of different Vitamins. I couldn't do the Patches because I developed a sensitivity to the adhesive. I tried whole vitamins, chewables, and soft-chews. The only thing that worked for me was VitaSource gummies taken with the evening meal. Today, I'm back on a standard One-A-Day horse-pill type, but I still take it with my evening meal. No problems.




My advice, experiment with different brands, types, and timing of your vitamins. You need to find out what works for you.


Thanks for your insight! I tried my gummy vitamins that I took prior to my sleeve and didn’t have any nausea. I guess I just can’t take the Bariatric ones at this stage. I’m sticking to the gummies for now!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×